# SDR 97ZZZX877

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737201
- System (JASC): 2210 · Autopilot System
- Part: Actuator Sleeve
- Part number: 69356111
- Condition: Worn
- Location: Yaw Damper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELONGATED HOLE WHERE THE CAM SEGMENT IS INSERTED INTO THE YAW DAMPER PISTON IS BEING RUBBED AND WORN BY THE CAM SEGMENT.
